Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'valtrex'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. Hi all, I have very high titers of coxsackie a/b, mycoplasma p, EBV, HHV-6, and was rx'd Valtrex by Dr T. I started it last week for a few days (took half dose for 2 days, then full dose for 1 or 2 days?) and then stopped due to what I thought might be side effects. In general I was noticing an increase in anxiety and emotional lability. It's certainly possible this was coincidental and not related to Valtrex - I don't know. I really want to give it a try though and see if it helps me - Dr T wants me to too (we're hoping by reducing titers my anxiety/OCD sx will improve). Anyone out there with good, bad, or indifferent experiences?? How long did you take it and when did you notice improvement? Thank you all so much...
  2. My neuro/pandas doctor put me on valtrex for a few months but I started getting horrific side effects rather abruptly: nausea, puking, inability to eat or drink, diarrhea, extreme headaches, much worse fatigue, etc. Basically all the less severe side effects. This was a month ago, I called and they simply said to discontinue it and they'd "send labs" to check titers. I haven't received any labs and neither my calls nor emails have been returned. Lately I can't sleep, it's been 2 nights now without sleep and my brain feels like it's rotting. My ocd is much worse than it's ever been, I feel like I have no control at all over my mind. My bladder is really really bad and in urgent pain all the time. I still have a feeling of being "sick" more so than usual and differently than usual. Something is off but I have no idea what to do. I just received disability but no insurance so I don't have a PCP at the moment and no local doctor to help. I went to urgent care and they just gave me something for nausea. I feel as though I need a "new" pandas/pans doctor but I am much too ill to travel, my mother and I have to move and don't have the money. Any tips would be greatly appreciated in reference to any of the problems listed above. Lastly, I read Dr. najjar's article on auto-immunity + neuro-inflammation = psychiatric illness and I think it all definitely applies to me; in the past 10 years of being ill we've never been able to explore auto-immunity or approach any of that type of treatment. - Ophelia
×
×
  • Create New...